Morphology of the phase space of one mathematical model of a nerve impulse propagation in the membrane shell

Бесплатный доступ

The article is devoted to the study of the morphology of the phase space of a degenerate two-component mathematical model of a nerve impulse propagation in the membrane shell. A mathematical model is studied in the case when the parameter at the time derivative of the component responsible for the dynamics of the membrane potential is equal to zero, and the theorem about the fact that the phase space is simple in this case is proved. A mathematical model is also considered in the case when the parameter at the time derivative of the component responsible for the ion currents is equal to zero, and the theorem on the presence of singularities of Whitney assemblies is proved. Based on the results obtained, the phase space of the mathematical model is constructed in the case when the parameters at the time derivative of both components of the system are equal to zero. The author gives examples of the construction of the phase space, illustrating the presence of features in the phase space of the studied problems based on the Galerkin method.

Еще

Sobolev type equations, phase space method, showalter-sidorov problem, fitz hugh-nagumo system of equations

Короткий адрес: https://readera.org/147235279

IDR: 147235279   |   DOI: 10.14529/mmph210302

Список литературы Morphology of the phase space of one mathematical model of a nerve impulse propagation in the membrane shell

  • Fitzhugh R. Impulses and Physiological States in Theoretical Models of Nerve Membrane. Biophysical Journal, 1961, Vol. 1, no. 6, pp. 445-466. DOI: 10.1016/s0006-3495(61)86902-6
  • Nagumo J., Arimoto S., Yoshizawa S. An Active Pulse Transmission Line Simulating Nerve Axon. Proceedings of the IRE, 1962, Vol. 50, Iss. 10, pp. 2061-2070. DOI: 10.1109/JRPR0C.1962.288235
  • Samarskiy A.A., Kurdyumov S.P., Akhromeeva T.S., Malinetskiy G.G. Nestatsionarnye struktury i diffuzionnyy khaos (Nonstationary Structures and Diffusion Chaos). Moscow, Nauka Publ., 1991, 560 p. (in Russ.).
  • Kolesov A.Yu. Stability of relaxation auto-oscillations in systems with diffusion. Dokl. Akad. Nauk SSSR, 1987, Vol. 294, no. 3, pp. 575-578. (in Russ.).
  • Borisov V.G. On Parabolic Boundary Value Problems with a Small Parameter on the Derivatives with Respect to t. Mathematics of the USSR-Sbornik, 1988, Vol. 59, no. 2, pp. 287-302. DOI: 10.1070/SM1988v059n02ABEH003136
  • Babin A.V., Vishik M.I. Attraktory evolyutsionnykh uravneniy (Attractors of Evolutionary Equations/ Moscow, Nauka Publ., 1989, 293 p. (in Russ.).
  • Babin A.V., Vishik V.I. Regular Attractors of Semigroups and Evolution Equations. Journal de Mathématiques Pures et Appliquées, 1983, Vol. 62, no. 4, pp. 441-491.
  • Marion M. Attractors for Reaction Diffusion Equations: Existence and Estimate of Their Dimension. Applied Analysis, 1987, Vol. 25, Iss. 1-2, pp. 101-147.
  • Doering Ch., Gibbon J. D., Holm D., Nicolaenko B. Low Dimensional Behavior in the Complex Ginzburg-Landau Equation. Nonlinearity, 1988, no. 1, pp. 279-309. DOI: 10.1080/00036818708839678
  • Bartuccelli M., Constantin P., Doering C., Gibbon J.D., Gisselfalt M. On the Possibility of Soft and Hard Turbulence in the Complex Ginzburg-Landau Equation. Physica D, 1990, Vol. 44, Iss. 3, pp. 421-444. DOI: 10.1016/0167-2789(90)90156-J
  • Mallet-Paret J., Sell G.R. Inertial Manifolds for Reaction Diffusion Equations in Higher Space Dimensions. Journal of the American Mathematical Society, 1988, no. 1, pp. 805-866. DOI: 10.1090/S0894-0347-1988-0943276-7
  • Constantin P., Foias C., Nicolaenko B., Temam R. Integral Manifolds and Inertial Manifolds for Dissipative Partial Differential Equations, Springer, N.Y., 1989, 123 p. DOI: 10.1007/978-1-46123506-4
  • Jolly M.S. Explisit Consruction of an Inertial Manifold for Reaction Diffusion Equation. Journal of Differential Equations, 1989, Vol. 78, no. 2, pp. 220-261.
  • Nicolaenko B., Scheurer B., Temam R., Some Global Dynamical Properties of a Class of Pattern Formation Equations. Communications in Partial Differential Equations, 1989, Vol. 14, Iss. 2, pp. 245-297. DOI: 10.1080/03605308908820597
  • Tikhonov A.N. Systems of differential equations containing small parameters in the derivatives. Mat. Sb. (N.S.), 1952, Vol. 31(73), no. 3, pp. 575-586. (in Russ.).
  • Bokareva T.A, Sviridyu G.A. Whitney Assemblies of Phase Spaces of Certain Semilinear Equations of Sobolev Type. Mathematical Notes, 1994, Vol. 55, no. 3, pp. 237-242. DOI: 10.1007/BF02110776
  • Manakova, N.A., Gavrilova O.V. About Nonuniqueness of Solutions of the Showalter-Sidorov Problem for One Mathematical Model of Nerve Impulse Spread in Membrane. Bulletin of the South Ural State University. Series "MathematicalModelling, Programming and Computer Software", 2018, Vol. 11, no. 4, pp. 161-168. DOI: 10.14529/mmp180413
  • Andronov A.L. Matematicheskie problemy teorii avtokolebaniy (Mathematical Problems of the Theory of Self-Oscillations). Pervaya Vcemirnaya konferentsiyapo avtokolebaniyam (Proc. First World Conference on Self-Oscillationsj, Moscow, Leningrad, GTTI Publ, 1933, pp. 32-71. (in Russ.).
  • Arnol'd V.I., Afraimovich V.S., Ilyashenko Yu.S., Shilnikov L.P. Bifurcation theory. Dynamical systems - 5, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 5, Moscow, VINITI Publ., 1986, pp. 5-218. (in Russ.).
  • Berger M.S., Church P.T., Timourian Y.G. Folds and Cusps in Banach Spases with Applications to Nonlinear Partial Differential Equations I. Indiana University Mathematics Journal, 1985, Vol. 34, no. 4, pp. 1-19.
  • Berger M.S., Church P.T., Timourian Y.G. Folds and Cusps in Banach spases with Applications to Nonlinear Partial Differential Equations, II. Transactions of the American Mathematical Society, 1988, Vol. 307, no. 1, pp. 225-244. DOI: 10.1090/S0002-9947-1988-0936814-8
  • Sviridyuk G.A., Sukacheva T.G. Phase Spaces of a Class of Operator Semilinear Equations of Sobolev Type. Differential Equations, 1990, Vol. 26, no. 2, pp. 188-195.
  • Sviridyuk G.A., Kazak V.O. The Phase Space of an Initial-Boundary Value Problem for the Hoff Equation. Mathematical Notes, 2002, Vol. 71, no. 2, pp. 262-266.
  • Sviridyuk G.A., Trineeva I.K. A Whitney fold in the phase space of the Hoff equation. Russian Mathematics (Izvestiya VUZ. Matematika), 2005, Vol. 49, no. 10, pp. 49-55.
  • Gajewski H., Gröger K., Zacharias K. Nien lineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974, 281 s. (In Deutsch).
Еще
Статья научная